A remark on a paper of H. Höft

Anzelm Iwanik

Fundamenta Mathematicae (1974)

  • Volume: 84, Issue: 1, page 79-80
  • ISSN: 0016-2736

How to cite


Iwanik, Anzelm. "A remark on a paper of H. Höft." Fundamenta Mathematicae 84.1 (1974): 79-80. <http://eudml.org/doc/214732>.

author = {Iwanik, Anzelm},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {79-80},
title = {A remark on a paper of H. Höft},
url = {http://eudml.org/doc/214732},
volume = {84},
year = {1974},

AU - Iwanik, Anzelm
TI - A remark on a paper of H. Höft
JO - Fundamenta Mathematicae
PY - 1974
VL - 84
IS - 1
SP - 79
EP - 80
LA - eng
UR - http://eudml.org/doc/214732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.